# SDR 07FDEA02262

- Difficulty date: June 22, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 84,916 hours, 32,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLG WHEEL WELL CAVITY, CORROSION ON FUSELAGE SKIN INTERIOR SURFACE AT STA   1441, LONGERON 51R TO 51L.  SKIN SECTION FROM 1401 TO 1541 IS BEING REPLACED ON N/R N00616 ATTACHED EA 8-5330-  112939/FUSELAGE-SKIN SPLICE AT STA.1381-1531,L48LTO L48R-REPAIR.
